# SDR CA020227008

- Difficulty date: January 30, 2001
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 14,628 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Damaged
- Location: Anti-Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) ON A BASE INSPECTION IT WAS NOTED THAT THE NR 1 AND NR 2 TIRES HAD FLAT SPOTS FROM SKIDDING. THERE WAS NO REPORTED ANTI-SKID FAILURE LIGHT ILLUMINATION.  INVESTIGATION REVEALED THAT THE LT ANTI-SKID CONTROL VALVE WAS NOT RELEASING THE PRESSURE TO THE SKIDDING WHEEL. CONNECTOR PIN "G" ON THE CONTROL VALVE WAS FOUND TO HAVE CORRODED TO THE POINT THAT IT BROKEN OFF INSIDE THE CONNECTOR PLUG. THIS CIRCUIT CONTROLS THE RETURN SHUT-OFF SOLENOID IN THE VALVE. THE FAILURE LOGIC IN THE ANTI-SKID CONTROL BOX CHECKS THE OPERATION OF THE WHEEL TRANSDUCERS BUT DOES NOT INDICATE A FAILURE OF THE VALVE.  THE CONTROL VALVE IS LOCATED IN THE WHEEL WELL WHERE IT IS SUBJECT TO WATER CONTAMINATION.
